# SDR IPXA2024061859814

- Difficulty date: June 2, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65785
- Aircraft time: 15,861 hours, 2,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR LATCH ROLLER BROKEN AT AFT - LOWER SIDE (REPLACE). I.A.W AMM 52-11-01-700-801 REV 44 PERFORM L1 ENTRY DOOR LATCH ROLLER REPLACE.
